See Alike in...

Alike App

Browser

NJ

909d

Hey guys. I have been experiencing some sort of shaking in my body, especially my hand and legs. It’s very subtle and it gets worse when I get more and more anxious. It feels like there is a motor engine inside of my body. The sensation is like being in a car. I’ve tried many things but it’s not going away. I asked my psychiatrist and she said she has no idea. Any suggestions or advice would be much appreciated!

Top reply
    • CmcC

      907d

      Are you taking medication for mental health? Mine give me really restless legs!

    • CmcC

      907d

      Are you taking medication for mental health? Mine give me really restless legs!

    • ajar

      908d

      I get really shaky when I haven't eaten in awhile, usually a protein bar or shake helps

    • Rasin

      908d

      anxiety or overexertion usually cause me to shake so it might be that or maybe caffeine

    • Mika15

      909d

      It could be caused by a variety of things, I take Abilify and my psychiatrist said it can be the cause to the tremors in my hands. I'm not sure if your meds would be a contributor to it, but it's good to ask. Hope this helps!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion